Weak open sets on simple extension ideal topological space

Wadei Al-Omeri, Mohd. Salmi Md. Noorani, Ahmad Al-Omari

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper we intend to introduce a new class of sets known as e-script I+-open sets, defined in the light of simple extension topology and ideal topology. This set is investigated and found to be a weaker form of e-script I-open sets. We have also generalized this concept and studied its properties.

Original languageEnglish
Pages (from-to)333-344
Number of pages12
JournalItalian Journal of Pure and Applied Mathematics
Issue number33
Publication statusPublished - 2014

Fingerprint

Open set
Topological space
Topology
Form
Class
Concepts

Keywords

  • e-open
  • e-script i-open sets
  • e-script i-open
  • Ideal topological space
  • Simple extension to topology

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Weak open sets on simple extension ideal topological space. / Al-Omeri, Wadei; Md. Noorani, Mohd. Salmi; Al-Omari, Ahmad.

In: Italian Journal of Pure and Applied Mathematics, No. 33, 2014, p. 333-344.

Research output: Contribution to journalArticle

@article{0303d7f60663455aa55848486859ceae,
title = "Weak open sets on simple extension ideal topological space",
abstract = "In this paper we intend to introduce a new class of sets known as e-script I+-open sets, defined in the light of simple extension topology and ideal topology. This set is investigated and found to be a weaker form of e-script I-open sets. We have also generalized this concept and studied its properties.",
keywords = "e-open, e-script i-open sets, e-script i-open, Ideal topological space, Simple extension to topology",
author = "Wadei Al-Omeri and {Md. Noorani}, {Mohd. Salmi} and Ahmad Al-Omari",
year = "2014",
language = "English",
pages = "333--344",
journal = "Italian Journal of Pure and Applied Mathematics",
issn = "1126-8042",
publisher = "Forum Societa Editrice Universitaria Udinese srl",
number = "33",

}

TY - JOUR

T1 - Weak open sets on simple extension ideal topological space

AU - Al-Omeri, Wadei

AU - Md. Noorani, Mohd. Salmi

AU - Al-Omari, Ahmad

PY - 2014

Y1 - 2014

N2 - In this paper we intend to introduce a new class of sets known as e-script I+-open sets, defined in the light of simple extension topology and ideal topology. This set is investigated and found to be a weaker form of e-script I-open sets. We have also generalized this concept and studied its properties.

AB - In this paper we intend to introduce a new class of sets known as e-script I+-open sets, defined in the light of simple extension topology and ideal topology. This set is investigated and found to be a weaker form of e-script I-open sets. We have also generalized this concept and studied its properties.

KW - e-open

KW - e-script i-open sets

KW - e-script i-open

KW - Ideal topological space

KW - Simple extension to topology

UR - http://www.scopus.com/inward/record.url?scp=84923103993&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84923103993&partnerID=8YFLogxK

M3 - Article

SP - 333

EP - 344

JO - Italian Journal of Pure and Applied Mathematics

JF - Italian Journal of Pure and Applied Mathematics

SN - 1126-8042

IS - 33

ER -